# SDR KCSA101145

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 111,017 hours, 15,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT BS 2658 BETWEEN STRINGER 14R AND STRINGER 18R.
